How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I'm 52 yrs. old and I am suffering from symptoms of Levequin

Customer Question

Hi I'm 52 yrs. old and I am suffering from symptoms of Levequin related lower leg pain and especially foot pain. I took a 5 day regime of 500mg. once a day. I experience moderate to severe pain to my lower legs and feet since that time. (120 days ago) The pain is worse later in the day, but it is constant and regularly wakes me in the night. I am healthy with no diabetes and no numbness or swelling in the foot. Repeated tests (blood) show no reason for the symptoms.
Submitted: 1 year ago.
Category: Neurology
Expert:  DrThomasMd replied 1 year ago.
Hello
What is your question?

Related Neurology Questions